Good Morning Doctor,
It's about my 4 1/2 year old son. He is suffering from high fever and even after giving calpol .the fever is not going down. Yesterday he has fever so gave him a dose of Calpol at 7 o'clock in the evening, again one dose of Calpol at 1 am .later he complained about stomach ache so I have given one dose of nomet. At 4 am he passed semisolid stools. Neither fever nor stomach ache is going down. Around 6 am given another dose of Calpol which he vomits and passed again semisolid stools. I prefer a complete checkup for my son as he wasn't feeling well from past couple of weeks. I already consulted a doctor two weeks ago and my son has completed the course of normet and zinconia and later given a dose of zentel to deworm him.
Could you advice on the same because it's written that for Calpol. Need to maintain 4 hour interval. And he is suffering from diarrhea .for this normet is ok? Kindly advice. Many thanks.
32 years experience
Ask Free Question
First of all you must refrain from self medications.Normet is helpful neither for stomach pain nor for diarrhea.He may be having viral diarrhea.Take care of hydration.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Fever treatment